# SDR NACA2022060300006

- Difficulty date: June 3, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 84,571 hours, 14,227 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Controller
- Part number: 77328915
- Part serial: M2227
- Condition: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

R ENGINE HPSOV CAUTION MSG. REMOVED AND REPLACED RH ENGINE HIGH PRESSURE CONTROLLER PER AMM 36-11-08. BITE CHECKS AND LEAK CHECKS GOOD. REMOVED AND REPLACED RH BLEED AIR CONTROL CARD FOR PRECAUTIONARY PER AMM 36-11-12. AC REMAINS ETOPS 180. NO TRAX HOURS INFO AVAILABLE.
